Alert archive / Texas / River Flood Warnings in 2012
River Flood Warning 8, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this river flood warning at Jan 27, 2012, 11:16 AM CST for Burleson County, Lee County, Texas. It was in force for 39 hr.
The area
The counties it named.
The facts
- Issued
- Jan 27, 2012, 11:16 AM CST (17:16 UTC)
- Expired
- Jan 29, 2012, 2:00 AM CST
- In force
- 39 hr
- Issued by
- NWS Houston/Galveston, TX
- Flood severity
- Minor
Counties Burleson County, TX, Lee County, TX
The radar
The Ft Hood radar (KGRK), 67 km from the middle of the area, began a volume at 17:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Middle Yegua Creek near Dime Box (DMYT2).
- Action stage
- 8 ft
- Minor stage
- 10 ft
- Moderate stage
- 15 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08109700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
946 WGUS44 KHGX 271716 FLWHGX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE HOUSTON/GALVESTON, TX 1116 AM CST FRI JAN 27 2012 ...THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A FLOOD WARNING FOR THE MIDDLE YEGUA CREEK NEAR DIME BOX...AFFECTING BURLESON AND LEE COUNTIES. FOR THE MIDDLE YEGUA CREEK, AT DIME BOX, MINOR FLOODING IS OCCURING AND IS EXPECTED TO CONTINUE. PRECAUTIONARY/PREPAREDNESS ACTIONS... PERSONS ARE URGED TO STAY AWAY FROM THE RIVER UNTIL WATER LEVELS RECEDE. MOTORISTS SHOULD AVOID ANY WATER COVERED ROADS AND FIND AN ALTERNATE ROUTE. LIVESTOCK AND EQUIPMENT SHOULD REMAIN OUT OF THE FLOOD PLAIN FOR THE NEXT FEW DAYS. STAY TUNED TO NOAA WEATHER RADIO OR OTHER NEWS SOURCES FOR FURTHER UPDATES. && TXC051-287-280516- /O.NEW.KHGX.FL.W.0008.120127T1716Z-120128T1255Z/ /DMYT2.1.ER.120127T0426Z.120127T0945Z.120128T0055Z.NO/ 1116 AM CST FRI JAN 27 2012 THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A * FLOOD WARNING FOR THE MIDDLE YEGUA CREEK NEAR DIME BOX. * UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 1015 AM FRIDAY...THE STAGE WAS 11.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * FORECAST...THE MIDDLE YEQUA CREEK CRESTED AT 11.3 FEET OVERNIGHT AFTER MIDNIGHT... AND IS NOW FALLING. EXPECTED TO FALL BELOW FLOOD STAGE EARLY THIS EVENING THEN FALL BELOW BANKFULL EARLY SATURDAY MORNING. * AT 10.0 FOOT LEVEL...FM 141 BELOW THE CONFLUENCE WITH WEST YEGUA CREEK IS THREATENED AND BACKWATER FLOODING UP WEST YEGUA AND TURKEY CREEKS IN LEE COUNTY IS LIKELY. $$
3 follow-up statements
037 WGUS44 KHGX 272101 RRA FLWHGX BULLETIN - IMMEDIATE BROADCAST REQUESTED...RETRANSMISSION FLOOD WARNING NATIONAL WEATHER SERVICE HOUSTON/GALVESTON, TX 301 PM CST FRI JAN 27 2012 ...THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A FLOOD WARNING FOR THE MIDDLE YEGUA CREEK NEAR DIME BOX...AFFECTING BURLESON AND LEE COUNTIES. FOR THE MIDDLE YEGUA CREEK, AT DIME BOX, MINOR FLOODING IS OCCURING AND IS EXPECTED TO CONTINUE. PRECAUTIONARY/PREPAREDNESS ACTIONS... PERSONS ARE URGED TO STAY AWAY FROM THE RIVER UNTIL WATER LEVELS RECEDE. MOTORISTS SHOULD AVOID ANY WATER COVERED ROADS AND FIND AN ALTERNATE ROUTE. LIVESTOCK AND EQUIPMENT SHOULD REMAIN OUT OF THE FLOOD PLAIN FOR THE NEXT FEW DAYS. STAY TUNED TO NOAA WEATHER RADIO OR OTHER NEWS SOURCES FOR FURTHER UPDATES. && TXC051-TXC287-280516- /O.NEW.KHGX.FL.W.0008.120127T2101Z-120128T1255Z/ /DMYT2.1.ER.120127T0426Z.120127T0945Z.120128T0055Z.NO/ 301 PM CST FRI JAN 27 2012 THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A * FLOOD WARNING FOR THE MIDDLE YEGUA CREEK NEAR DIME BOX. * UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 1015 AM FRIDAY...THE STAGE WAS 11.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * FORECAST...THE MIDDLE YEQUA CREEK CRESTED AT 11.3 FEET OVERNIGHT AFTER MIDNIGHT...AND IS NOW FALLING. EXPECTED TO FALL BELOW FLOOD STAGE EARLY THIS EVENING THEN FALL BELOW BANKFULL EARLY SATURDAY MORNING. * AT 10.0 FOOT LEVEL...FM 141 BELOW THE CONFLUENCE WITH WEST YEGUA CREEK IS THREATENED AND BACKWATER FLOODING UP WEST YEGUA AND TURKEY CREEKS IN LEE COUNTY IS LIKELY. $$
892
WGUS84 KHGX 280232
FLSHGX
TXC051-287-281432-
FLOOD STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON, TX
832 PM CST FRI JAN 27 2012
A RIVER FLOOD WARNING REMAINS IN EFFECT FOR THE MIDDLE YEGUA CREEK NEAR DIME BOX.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PERSONS ARE URGED TO STAY AWAY FROM THE RIVER UNTIL WATER LEVELS RECEDE.
MOTORISTS SHOULD AVOID ANY WATER COVERED ROADS AND FIND AN ALTERNATE ROUTE.
LIVESTOCK AND EQUIPMENT SHOULD REMAIN OUT OF THE FLOOD PLAIN FOR THE NEXT FEW DAYS.
STAY TUNED TO NOAA WEATHER RADIO OR OTHER NEWS SOURCES FOR FURTHER
UPDATES.
&&
TXC051-287-281432-
/O.EXT.KHGX.FL.W.0008.000000T0000Z-120129T0600Z/
/DMYT2.1.ER.120127T0426Z.120127T0945Z.120128T1800Z.NO/
832 PM CST FRI JAN 27 2012
...FLOOD WARNING EXTENDED UNTIL LATE SATURDAY NIGHT...THE FLOOD WARNING
CONTINUES FOR
THE MIDDLE YEGUA CREEK NEAR DIME BOX
* UNTIL LATE SATURDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 0815 PM FRIDAY THE STAGE WAS 10.6 FEET
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY EARLY
SATRUDAY AFTERNOON.
* AT 10.0 FEET...FM 141 BELOW THE CONFLUENCE WITH WEST YEGUA CREEK IS THREATENED
AND BACKWATER FLOODING UP WEST YEGUA AND TURKEY CREEKS IN LEE COUNTY IS
LIKELY.
&&
FLOOD OBSERVED FORECAST 6 PM
LOCATION STAGE STAGE DAY TIME SAT SUN MON TUE
MIDDLE YEGUA CREEK
DIME BOX 10 10.6 FRI 08 PM 9.8 8.8 7.9 6.5
$$690
WGUS84 KHGX 281710
FLSHGX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON, TX
1110 AM CST SAT JAN 28 2012
A RIVER FLOOD WARNING REMAINS IN EFFECT FOR THE MIDDLE YEGUA CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PERSONS ARE URGED TO STAY AWAY FROM THE RIVER UNTIL WATER LEVELS RECEDE.
MOTORISTS SHOULD AVOID ANY WATER COVERED ROADS AND FIND AN ALTERNATE ROUTE.
LIVESTOCK AND EQUIPMENT SHOULD REMAIN OUT OF THE FLOOD PLAIN FOR THE NEXT FEW
DAYS.
STAY TUNED TO NOAA WEATHER RADIO OR OTHER NEWS SOURCES FOR FURTHER UPDATES.
&&
TXC051-287-290800-
/O.EXT.KHGX.FL.W.0008.000000T0000Z-120129T0800Z/
/DMYT2.1.ER.120127T0426Z.120127T0945Z.120128T2000Z.NO/
1110 AM CST SAT JAN 28 2012
...FLOOD WARNING EXTENDED UNTIL TONIGHT...THE FLOOD WARNING CONTINUES FOR
THE MIDDLE YEGUA CREEK NEAR DIME BOX
* UNTIL TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 1045 AM SATURDAY...THE STAGE WAS 10.2 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE THIS
AFTERNOON OR EVENING...AND DROP BELOW BANKFULL MONDAY.
* AT 10.0 FEET...FM 141 BELOW THE CONFLUENCE WITH WEST YEGUA CREEK IS THREATENED...
AND BACKWATER FLOODING UP WEST YEGUA AND TURKEY CREEKS IN LEE COUNTY IS
LIKELY.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME SUN MON TUE WED
MIDDLE YEGUA CREEK
DIME BOX 10 10.2 SAT 11 AM 9.3 8.2 7.2 6.2
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this river flood warning went out at Jan 27, 10:10 AM CST, 1 hour 6 minutes earlier.
Area forecast discussion, Jan 27, 10:10 AM CST, 1 hour 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 1010 AM CST FRI JAN 27 2012 .DISCUSSION... CURRENT QUIET FORECAST IS IN GOOD SHAPE...AND NO MORNING UPDATE IS NEEDED. 42 && .PREV DISCUSSION... /ISSUED 522 AM CST FRI JAN 27 2012/ DISCUSSION... SEE AVIATION SECTION FOR 12Z TAF ISSUANCE. AVIATION... VFR CONDITIONS EXPECTED TODAY. WINDS WILL GRADUALLY BECOME SOUTHERLY AS HIGH PRESSURE EXITS TO THE EAST AND THE PRESSURE GRADIENT TIGHTENS IN RESPONSE TO LOW PRESSURE MOVING INTO WESTERN OKLAHOMA. A COLD FRONT WILL MOVE THROUGH SOUTHEAST TEXAS TOWARDS THE END OF THE TAF PERIOD AND BRING A RETURN OF NNW WINDS. MODEL GUIDANCE CONTINUES TO HINT AT THE POSSIBILITY OF FOG IMPACTING GLS AFTER 06Z SATURDAY. CONFIDENCE IN THIS OUTCOME IS FAIRLY LOW AT THIS POINT SO WILL LEAVE IT OUT FOR NOW AND ALLOW LATER SHIFTS TO REEVALUATE AS NECESSARY. 38 PREV DISCUSSION... /ISSUED 436 AM CST FRI JAN 27 2012/ DISCUSSION... HIGH PRESSURE IN CONTROL OF THE TODAY'S WEATHER WITH TEMPERATURES ACHIEVING THE UPPER 60S TO LOWER 70S...WINDS COMING ONSHORE LATTER TODAY. A COLD FRONT WILL DESCEND INTO EASTERN TEXAS AND CROSS THE AREA EARLY TOMORROW WITH THE AIR MASS FOLLOWING IT BEING NOTICEABLY COOLER AND DRIER. NEAR 10C 850MB TEMPERATURES WILL COOL TO AROUND 5-6 C BY LATE SATURDAY WITH A REINFORCING SHOT OF DRY AIR. RELATIVELY LOW PWATS NEAR 0.3-0.4 INCHES WILL DIP TO AROUND 0.25 INCHES BY EARLY SUNDAY. THUS...CHILLER WEEKEND MORNINGS WILL EVOLVE INTO COOLER AFTERNOONS IN THE LOWER 60S UNDER CLEAR SKIES. A FEW DAYS OF DOMINANT NEAR-ZONAL FLOW OVER THE SOUTHERN U.S. WILL HAVE LOWER LEVEL WINDS TURNING FROM THE GULF...A WARM UP BACK INTO THE 70S AND A QUICK RETURN TO HIGHER MOISTURE BY TUESDAY. THE NEXT CHANCE FOR PRECIPITATION WILL COME IN THE FORM OF A PASSING SHORTWAVE TROUGH/COLD FRONTAL PASSAGE EARLY THURSDAY. THE GFS AND ECMWF BOTH AGREE ON FROPA TIMING...WITH HIGHER DOWNSTREAM PVA LATTER WEDNESDAY INCREASING THE CHANCE FOR WHAT CURRENTLY APPEARS TO BE MAINLY -SHRA WITH ISOLATED STORMS. ATTM...THE DAY 6 & 7 (WED-THU) FORECAST HOLDS THE BEST CHANCE FOR RAIN...BUFR SOUNDINGS INDICATING HIGHER CONVECTIVE INDICES WITH LIMITED MOISTURE TO GET TOO EXCITED ABOUT ANY SEVERE THIS FAR OUT. 31 MARINE... OFFSHORE FLOW WEAKENING THIS MORNING AS SURFACE HIGH PRESSURE SETTLES ACROSS SOUTHEAST TEXAS. WINDS WILL BECOME EASTERLY AND THEN SOUTHERLY BY LATE THIS AFTERNOON AS THE HIGH MOVES OFF TO THE EAST. ONSHORE WINDS WILL PERSIST THROUGH EARLY SATURDAY MORNING BEFORE ANOTHER WEAK COLD FRONT BRINGS OFFSHORE WINDS. 38 && .PRELIMINARY POINT TEMPS/POPS... COLLEGE STATION (CLL) 67 40 58 34 62 / 0 10 10 0 0 HOUSTON (IAH) 70 43 62 36 63 / 0 10 10 0 0 GALVESTON (GLS) 66 53 62 45 61 / 0 10 10 0 0 && .HGX WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && DISCUSSION...42 AVIATION/MARINE...43
Hazardous weather outlook, Jan 27, 6:26 AM CST, 4 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 626 AM CST FRI JAN 27 2012 GMZ330-335-350-355-370-375-TXZ163-164-176>179-195>200-210>214-226- 227-235>238-281230- AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND- GALVESTON-GALVESTON BAY-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY- MADISON-MATAGORDA-MATAGORDA BAY-MONTGOMERY-POLK-SAN JACINTO- TRINITY-WALKER-WALLER-WASHINGTON- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-WHARTON- 626 AM CST FRI JAN 27 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED THROUGH MID-WEEK. A COLD FRONTAL PASSAGE LATE WEDNESDAY OR EARLY THURSDAY...DURING THE FIRST COUPLE OF DAYS OF FEBRUARY...WILL INTRODUCE A SLIGHT CHANCE FOR AREA WIDE THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Local storm report, Jan 27, 10:50 AM CST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1050 AM CST FRI JAN 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM TSTM WND DMG CALDWELL 30.53N 96.70W
01/25/2012 BURLESON TX LAW ENFORCEMENT
TREES DOWN ALONG FM 975 IN CALDWELL.
0643 AM TORNADO 7 SSW CALDWELL 30.43N 96.76W
01/25/2012 BURLESON TX NWS STORM SURVEY
SWATH OF DAMAGE EXTENDED FROM JUST NORTHEAST OF DEANVILLE
TO JUST SOUTHEAST OF CALDWELL. DAMAGE APPEARED TORNADIC
ALONG SOUTHERN PORTION OF THAT AREA WITH NUMEROUS TREES
SNAPPED OR UPROOTED. ONE HOUSE WAS PUSHED OFF A CINDER
BLOCK BASE THEN DRAGGED ALONG A CURVED PATH FOR ABOUT 100
FEET. A FEED TRAILER WAS LIFTED OVER A FENCE THEN ROLLED
ABOUT 150 FEET. SEVERAL SHEDS AND BARNS DESTROYED. MOST
SIGNIFICANT DAMAGE RATED EF1.
0645 AM TSTM WND DMG 5 S CALDWELL 30.46N 96.70W
01/25/2012 BURLESON TX EMERGENCY MNGR
TREES DOWN AND ROOF DAMAGE AT FM 975 AT SECOND CREEK. 1
HOME AND 4 BARNS DAMAGED IN DEANVILLE AT CR 116 AND FM
111. TREE AND ROOF DAMAGE AT FM 111 AND CR 121. BUILDING
DAMAGE AT SOUTH OF FM 60 AND SOUTH OF HIGHWAY 36.
0700 AM TSTM WND DMG 6 N SOMERVILLE 30.43N 96.53W
01/25/2012 BURLESON TX PUBLIC
TIN CONSTUCTED TIRE SHOP ON HWY 36 DESTROYED.
0715 AM TSTM WND GST BRENHAM 30.16N 96.40W
01/25/2012 E0.00 MPH WASHINGTON TX AWOS
70 MPH GUST AT BRENHAM AWOS.
0715 AM TSTM WND DMG BRYAN 30.67N 96.37W
01/25/2012 BRAZOS TX TRAINED SPOTTER
DAMAGE TO GARAGE DOOR AND AND ROOF DAMAGE TO HOUSE AT
INTERSECTION OF HWY 30 AND FM 158.
0717 AM TORNADO BRENHAM 30.16N 96.40W
01/25/2012 WASHINGTON TX EMERGENCY MNGR
FO TORNADO TOUCHED DOWN WEST OF COUNTY ROAD 50 JUST TO
THE NORTH OF BRENHAM MUNICIPAL AIRPORT. THE TORNADO
TRAVELED TO NEAR THE INTERSECTION OF FM262 AND CR65. IT
DESTROYED SEVERAL SMALL METAL OUTBUILDINGS, REMOVED ROOF
FROM A BARN, MINOR ROOF DAMAGE TO A HOUSE AND SNAPPED
NUMEROUS LARGE TREES. PATH 2.5 MILES LONG AND 50 YD WIDE
0720 AM TSTM WND DMG BRENHAM 30.16N 96.40W
01/25/2012 WASHINGTON TX TRAINED SPOTTER
NUMEROUS TREES DOWN AND VEHICLE DAMAGE IN DOWNTOWN
BRENHAM.
0724 AM TSTM WND DMG COLLEGE STATION 30.60N 96.31W
01/25/2012 BRAZOS TX PUBLIC
BUILDING WALL VENEER FELL DOWN AT TEXAS AVENUE AND
UNIVERSITY.
0800 AM TSTM WND DMG BRENHAM 30.16N 96.40W
01/25/2012 WASHINGTON TX LAW ENFORCEMENT
COUNTY WIDE DAMAGE INCLUDING ROOF DAMAGE AND DOWNED POWER
LINES.
0800 AM TORNADO 7 SSW MADISONVILLE 30.87N 95.96W
01/25/2012 MADISON TX NWS STORM SURVEY
TREES SNAPPED OR UPROOTED ALONG A NARROW PATH. BARN
DESTROYED WITH TIN FROM ROOF FANNED OUT IN DIFFERENT
DIRECTIONS AND THROWN IN SOME CASES ABOUT 200 YARDS.
MINOR ROOF DAMAGE TO HOME. TORNADO RATED EFO. PATH LENGTH
ONE THIRD OF A MILE...WIDTH 50 YARDS. STRAIGHT LINE WIND
DAMAGE ALSO FOUND IN THE AREA.
0800 AM TSTM WND DMG BEDIAS 30.78N 95.95W
01/25/2012 GRIMES TX FIRE DEPT/RESCUE
HAY BARN DESTROYED, SILO KNOCKED OVER AND TREES DOWN ON
FM 6096, 2.5 MILES WEST OF BEDIAS.
0800 AM TSTM WND DMG CALDWELL 30.53N 96.70W
01/25/2012 BURLESON TX LAW ENFORCEMENT
BARN DAMAGE. ROOF AND STRUCTURE DAMAGE TO HOUSE ON CR 116
IN CALDWELL.
0800 AM TSTM WND DMG BRENHAM 30.16N 96.40W
01/25/2012 WASHINGTON TX LAW ENFORCEMENT
COUNTY WIDE DAMAGE INCLUDING ROOF DAMAGE AND DOWNED POWER
LINES.
0800 AM TSTM WND DMG BRENHAM 30.16N 96.40W
01/25/2012 WASHINGTON TX LAW ENFORCEMENT
COUNTY WIDE DAMAGE INCLUDING ROOF DAMAGE AND DOWNED POWER
LINES.
0808 AM TSTM WND DMG 5 W MADISONVILLE 30.95N 95.99W
01/25/2012 MADISON TX EMERGENCY MNGR
BARN DAMAGE, TIN SHED KNOCKED FLAT, TWISTED METAL AND
WOOD ON ROAD, TANKS THROWN AROUND...INTERSECTION AREA OF
FM 1452 AND FM 2289.
0812 AM TSTM WND DMG 3 E MADISONVILLE 30.95N 95.86W
01/25/2012 MADISON TX EMERGENCY MNGR
18 WHEELER TRUCK BLOWN OVER ON INTERSTATE 45 AT THE 145
MILE MARKER.
0830 AM TSTM WND DMG CROCKETT 31.32N 95.46W
01/25/2012 HOUSTON TX EMERGENCY MNGR
TREES DOWN ACROSS HOUSTON COUNTY.
0842 AM TSTM WND DMG MONTGOMERY 30.39N 95.70W
01/25/2012 MONTGOMERY TX BROADCAST MEDIA
DOWNED TREES IN MONTGOMERY COUNTY.
0905 AM TSTM WND DMG HUNTSVILLE 30.71N 95.55W
01/25/2012 WALKER TX EMERGENCY MNGR
*** 1 INJ *** WIDESPREAD DAMAGE IN AND AROUND HUNTSVILLE
FROM 900 TO 915 TIME FRAME. NUMEROUS TREES DOWN
THROUGHOUT THE CITY. LIGHT POLE BLOWN DOWN ON NEW TRUCK.
ROOF DAMAGE TO BANK IN MIDDLE OF HUNTSVILLE. STUDENT AT
SAM HOUSTON STATE UNIVERSITY WAS INJURED BY A FALLING
LIMB.
0906 AM TORNADO N HUNTSVILLE 30.71N 95.55W
01/25/2012 WALKER TX NWS STORM SURVEY
EF0 TORNADO TOUCHED DOWN AT CAR DEALER SHIP LIFTING METAL
AWNING IN THE AIR AND MOVING IT 100 YARDS AWAY ON TOP OF
TWO CARS. MINOR DAMAGE TO THE 2 CARS.
0910 AM TORNADO HUNTSVILLE 30.71N 95.55W
01/25/2012 WALKER TX NWS STORM SURVEY
A EF0 TORNADO BRIEFLY TOUCHED DOWN IN A RESIDENTIAL
SECTION OF HUNTSVILLE CAUSING SIGINIFICANT TREE DAMAGE.
ONE OF THE TREES DID FALL ON NEARBY HOUSE CAUSING SOME
ROOF DAMAGE. TREES IN THE AREA WERE BLOWN DOWN IN
DIFFERENT DIRECTIONS GIVING INDICATION OF A STRONG
CIRCULATION IN THE AREA.
1130 AM FLASH FLOOD 9 N ROSENBERG 29.68N 95.79W
01/25/2012 FORT BEND TX EMERGENCY MNGR
ROAD CLOSURES ON DORMAN COURT AND INTERSECTION OF FALCON
LANDING AND SPRING GREEN.
1135 AM TSTM WND DMG ROSENBERG 29.55N 95.79W
01/25/2012 FORT BEND TX EMERGENCY MNGR
POWER LINES DOWN AND POLE DOWN WITH LOW HANGING LINES ON
FM 360.
1204 PM TSTM WND DMG PEARLAND 29.56N 95.28W
01/25/2012 BRAZORIA TX EMERGENCY MNGR
SPORADIC TREE DAMAGE. POWER LINES DOWN, POLES LEARNING,
SNAPPED TREE LIMBS. AROUND 20 HOMES WITH SIDING AND ROOF
DAMAGE. 5 BUSINESSES WITH DAMAGE. DAMAGE BEGINS AROUND
HATFIELD RD AND EXTENDS ENE 2 MILES WITH DAMAGE SWATH UP
TO 1/4 MILE WIDE.
1205 PM TORNADO PEARLAND 29.56N 95.28W
01/25/2012 BRAZORIA TX EMERGENCY MNGR
FO TORNADO NEAR HIGHWAY 35 AND PLUM STREET. CHEVRON GAS
STATION HAD THE GAS PUMP AWNING DESTROYED AND A BUSINESS
SOUTH OF PLUM STREET HAD ITS ROOF PEELED BACK. DAMAGE
PATH APPROXIMATELY 75 YARDS WIDE AND 200 YARDS LONG.
1218 PM FLASH FLOOD HOUSTON 29.77N 95.39W
01/25/2012 HARRIS TX COUNTY OFFICIAL
ROAD CLOSURES DUE TO HIGH WATER AT WESTPARK AND POST OAK
EASTBOUND, BELTWAY 8 NORTH AND CENTRAL TOLL PLAZA,
INTERSTATE 45 NORTH FEEDER ROAD AT RICHEY ROAD, HIGHWAY
59 AT WESTPARK ROAD, HARDY TOLL ROAD SOUTH AT ALDINE
BENDER.
&&
42Nearby
River Flood Warnings in Texas, 2012Every river flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.